Journal article icon

Journal article

COLLECTION FROM THE LEFT

Publication status:
Published

Actions


Access Document


Journal:
JOURNAL OF SYMBOLIC COMPUTATION More from this journal
Volume:
9
Issue:
5-6
Pages:
725-733
Publication date:
1990-01-01
DOI:
ISSN:
0747-7171
Pubs id:
pubs:15730
UUID:
uuid:1df63c1a-a93e-4c35-9870-12ddc18c0af5
Local pid:
pubs:15730
Source identifiers:
15730
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP